What happened when I stop taking Apetamin


By Ashley E

                                                                                                                                  

Hello Natural Beauties!

If you have been following my weight gain journey, you know I gained weight taking a vitamin syrup called Apetamin. It's all natural, no harmful chemicals, and it's vitamins. It slows down your metabolism, while increasing your appetite. And YES it works. I started at 121lbs and now I am 150lbs. My goal was 150lbs, that's why I stop taking it.

Apetamin does have side effects. The first few days you will be sleepy. I don't care how long you slept the night before, the next day you will be sleepy. If you stop taking it and start back the side effects start all over again. But they only last a few days.

The question I get a lot is, what does Apetamin taste like. To me it taste like vitamins. I know you remember taking vitamins as a child. This has the same taste, but it's a liquid not a pill. Apetamin does come in pills form, but I have never tried them, so I can not tell you if they work better or as good as the liquid. But I can tell you that the LIQUID works.

Most of my weight went to the top half of my body. I got mostly breast and stomach. But I can working on my tummy, the boobs I will keep as long as they don't get any bigger.

Before taking anything I suggest you talk to your doctor, and remember just because something didn't harm me does not me it will not harm you.

If you ever took APETAMIN comment below and let me know if it worked for you.